# SDR AALA202502205185

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 64,336 hours, 27,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED R2 EXTERIOR EMERGENCY LIGHT BULB, OPERTIONAL CHECK GOOD. PER B737NG AMM 33-51-04.
